# SDR ASAA2015050111610

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 54 hours, 25 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150201275
- Condition: Inoperative
- Location: Ee Bay
- Part time: 47 hours, 22 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST TO REPLACE THE APU ECU DUE TO NOT SENDING REQUIRED APU REP34 ETOPS SIGNIFICANT SYSTEM, REF ETOPS MANUAL SECTION E07-00-04.  ACFT GROUNDED. ACCOMPLISHED TSR - REF MM 49-61-12. REPLACED ECU. 2 EA C/B'S CLOSED AND TAGS REMOVED. OPS NORMAL REF SAME.  APU START AND OPERATION GOOD REF 49-11-00.  SOFTWARE VERIFICATION GOOD REF 49-61-00, APU BITE.
